Alert archive / Tennessee / River Flood Advisories in 2021

River Flood Advisory 121, NWS Nashville, TN

December 11, 2021Perry County, Tennessee

NWS Nashville, TN issued this river flood advisory at Dec 11, 2021, 6:55 PM CST for Perry County, Tennessee. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Dec 11, 2021, 6:55 PM CST (00:55 UTC)
Expired
Dec 12, 2021, 8:07 PM CST
In force
25 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Perry County, TN

The radar

The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 9.38 ft at Dec 12, 2021, 2:00 PM CST.

actionminormoderate5101512/1212/1312/14
Action stage
10 ft
Minor stage
14 ft
Moderate stage
18 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

488 
WGUS84 KOHX 120055
FLSOHX

Flood Advisory
National Weather Service Nashville TN
655 PM CST Sat Dec 11 2021

...The National Weather Service in Nashville has issued a Flood 
Advisory for the following rivers in Tennessee...

  Buffalo River Near Lobelville affecting Perry County.

For the Buffalo River...including Lobelville...elevated river levels 
are forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternative route.

Additional information is available at www.weather.gov.

The next statement will be issued Sunday afternoon at 100 PM CST.

&&


TNC135-121900-
/O.NEW.KOHX.FL.Y.0121.211212T0055Z-211214T1800Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
655 PM CST Sat Dec 11 2021

...FLOOD ADVISORY IN EFFECT FROM THIS EVENING THROUGH TUESDAY 
MORNING...

* WHAT...Flooding caused by excessive rainfall is expected.

* WHERE...Buffalo River Near Lobelville.

* WHEN...From this evening to early Tuesday afternoon.

* IMPACTS...At 12.0 feet, Portions of secondary roads near Old 
  Highway 13 are inundated.

* ADDITIONAL DETAILS...
  - At 6:30 PM CST Saturday the stage was 7.5 feet and rising.
  - Forecast...The river is expected to reach Action Stage Sunday
    morning and to rise to a crest of 12.0 feet early Monday
    morning.
  - Action stage is 10.0 feet.
  - Flood stage is 14.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
      3566 8785 3579 8782


$$

27
2 follow-up statements
034 
WGUS84 KOHX 121844
FLSOHX

Flood Advisory
National Weather Service Nashville TN
1244 PM CST Sun Dec 12 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Buffalo River Near Lobelville affecting Perry County.

For the Buffalo River...including Lobelville...elevated river levels 
are forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternative route.

Additional information is available at www.weather.gov.

The next statement will be issued Monday morning at 600 AM CST.

&&


TNC135-131200-
/O.EXT.KOHX.FL.Y.0121.000000T0000Z-211214T1200Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1244 PM CST Sun Dec 12 2021

...FLOOD ADVISORY NOW IN EFFECT FROM THIS AFTERNOON THROUGH LATE 
MONDAY NIGHT...

* WHAT...Flooding caused by excessive rainfall continues.

* WHERE...Buffalo River Near Lobelville.

* WHEN...Until Tuesday morning.

* IMPACTS...At 10.0 feet, Water inundates low lying areas and 
  agricultural land along the river.

* ADDITIONAL DETAILS...
  - At 12:30 PM CST Sunday the stage was 9.4 feet and rising.
  - Forecast...The river is expected to rise to a crest of 10.5
    feet just after midnight tonight.
  - Action stage is 10.0 feet.
  - Flood stage is 14.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
      3566 8785 3579 8782


$$

Barnwell
169 
WGUS84 KOHX 130207
FLSOHX

Flood Advisory
National Weather Service Nashville TN
807 PM CST Sun Dec 12 2021

...The Flood Advisory is cancelled for the following rivers in 
Tennessee...

  Buffalo River Near Lobelville affecting Perry County.

TNC135-130315-
/O.CAN.KOHX.FL.Y.0121.000000T0000Z-211213T0207Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
807 PM CST Sun Dec 12 2021

...FLOOD ADVISORY IS CANCELLED...

The Flood Advisory is cancelled for
  the Buffalo River Near Lobelville.

* ADDITIONAL DETAILS...
  - At 8:00 PM CST Sunday the stage was 9.2 feet and falling.
  - Forecast...The river is expected to continue to fall.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
      3566 8785 3579 8782


$$

27

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Dec 11, 5:12 PM CST, 1 hour 43 minutes earlier.

Area forecast discussion, Dec 11, 5:12 PM CST, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
512 PM CST Sat Dec 11 2021

.UPDATE...
FOR 00Z AVIATION DISCUSSION.

&&

.DISCUSSION...

All weather associated with the cold frontal passage this morning
has exited the mid-state with partly cloudy skies gradually giving
way to clear skies overnight. Cold air advection has cooled most
places 20 degrees from where the temperature was this morning, and
with the clear skies and light winds overnight expect lows to
continue falling to the upper 20s to low 30s...which is just a few
degrees below our normal low temperatures for this time of year.
Afternoon highs tomorrow will be near normal as well...in the
upper 40s to low 50s, but after that expect unseasonably warm
temperatures to return with most of next week highs in the 60s to
low 70s.

Expect minimal rain shower chances for most of the week, with a
light shower possible Tuesday for areas between I-65 and the
Tennessee River. More widespread chances for showers and even a
thunderstorm return on Thursday afternoon and evening, and
continue into the weekend. Severe weather is not currently
anticipated at this time, but given the recent events it is
something we will need to monitor.

&&

.AVIATION...
00Z TAF DISCUSSION.

While CSV might see MVFR for the next hour or so, VFR conditions
are expected at all mid-state terminals for the remainder of the
TAF cycle. Winds will relax this evening, becoming light and
northerly, then be light out of the east on Sunday.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......05
AVIATION........Unger
Hazardous weather outlook, Dec 11, 3:26 PM CST, 3 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
326 PM CST Sat Dec 11 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-122130-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
326 PM CST Sat Dec 11 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

27

In the hours before

Local storm report, Dec 11, 3:47 PM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
347 PM CST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     TSTM WND DMG     6 NE RED BOILING SPRING 36.58N 85.77W
12/11/2021                   CLAY               TN   PUBLIC

            A FEW HOMES DAMAGED. POWER LINES, TREES, AND
            BARNS DESTROYED ALONG HWY 52 BETWEEN HILL
            TOP ROAD AND CLEMENTSVILLE KY ROAD.

&&

BW
Local storm report, Dec 11, 3:56 PM CST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
356 PM CST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     TSTM WND DMG     7 N DOVER               36.58N 87.85W
12/10/2021                   STEWART            TN   PUBLIC

            HOUSE DAMAGED ON STIMSON ROAD.

1159 PM     TSTM WND DMG     6 NNW DOVER             36.56N 87.88W
12/10/2021                   STEWART            TN   EMERGENCY MNGR

            DAMAGE TO PROPERTY ON SLEEPY RIDGE.

1201 AM     TSTM WND DMG     7 N DOVER               36.59N 87.83W
12/11/2021                   STEWART            TN   EMERGENCY MNGR

            SEVERAL HOMES DAMAGED OR DESTROYED ON BUMPUS
            MILLS ROAD.

0215 AM     TSTM WND DMG     6 N LOBELVILLE          35.84N 87.80W
12/11/2021                   HUMPHREYS          TN   PUBLIC

            NUMEROUS TREES WERE BLOWN DOWN, BLOCKING THE
            ROAD.

0246 AM     TSTM WND DMG     4 SSW DICKSON           36.02N 87.40W
12/11/2021                   DICKSON            TN   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
            SSW DICKSON. CORRECTS PREVIOUS TSTM WND DMG
            REPORT FROM 4 SSW DICKSON. NUMEROUS TREES
            DAMAGED ON 200 BLOCK OF MURRELL ROAD IN
            DICKSON. FACEBOOK REPORT.

0300 AM     TSTM WND DMG     KINGSTON SPRINGS        36.10N 87.11W
12/11/2021                   CHEATHAM           TN   TRAINED SPOTTER

            SIGNIFICANT STRUCTURE DAMAGE WAS REPORTED TO
            HOMES AND BUSINESSES. NUMEROUS TREES AND
            POWER LINES WERE BLOWN DOWN, BLOCKING ROADS
            THROUGHOUT KINGSTON SPRINGS.

0315 AM     TSTM WND DMG     7 NW BELLE MEADE        36.18N 86.93W
12/11/2021                   DAVIDSON           TN   PUBLIC

            TREES AND POWER LINES WERE BLOWN DOWN AND
            STRUCTURE DAMAGE WAS REPORTED ALONG OLD
            HICKORY BLVD AND TIDWELL HOLLOW RD.

0318 AM     TSTM WND DMG     1 E BRENTWOOD           36.00N 86.78W
12/11/2021                   WILLIAMSON         TN   TRAINED SPOTTER

            ONE-HALF DOZEN TREES SNAPPED NEAR CONCORD
            ROAD AND WILSON PIKE.

0320 AM     TSTM WND DMG     4 NW NASHVILLE          36.21N 86.84W
12/11/2021                   DAVIDSON           TN   PUBLIC

            TREES, POWER LINES, AND SIGNS WERE BLOWN
            DOWN ALONG CLARKSVILLE PIKE.

0320 AM     TSTM WND DMG     3 NNW BRENTWOOD         36.03N 86.80W
12/11/2021                   WILLIAMSON         TN   TRAINED SPOTTER

            NUMEROUS TREES AND POWER LINES WERE BLOWN
            DOWN.

0323 AM     TSTM WND DMG     2 SE OAK HILL           36.06N 86.76W
12/11/2021                   DAVIDSON           TN   PUBLIC

            SEVERAL POWER POLES SNAPPED IN CRIEVE HALL
            ALONG BRENTVIEW HILLS DRIVE NEAR STALLWORTH
            DRIVE. TWITTER REPORT.

0327 AM     TSTM WND DMG     5 WNW RURAL HILL        36.14N 86.59W
12/11/2021                   DAVIDSON           TN   PUBLIC

            DAMAGED OUTBUILDINGS, UPROOTED TREES, AND
            MINOR HOME DAMAGE ON STEWARTS FERRY PIKE
            NEAR SOUTH NEW HOPE ROAD.

0332 AM     TSTM WND DMG     1 SSE HENDERSONVILLE    36.28N 86.60W
12/11/2021                   SUMNER             TN   PUBLIC

            DOCKS DESTROYED AND PONTOON BOAT BLOWN OVER
            AT CHEROKEE ROAD NEAR PRIVATE DRIVE. TWITTER
            REPORT.

0333 AM     TSTM WND DMG     1 SSE HENDERSONVILLE    36.29N 86.60W
12/11/2021                   SUMNER             TN   PUBLIC

            ROOF BLOWN OFF OF HOME ON PRIVATE DRIVE.
            #TSPOTTER REPORT AND PHOTOS FROM TWITTER.

0334 AM     TSTM WND DMG     3 S GREEN HILL          36.19N 86.58W
12/11/2021                   DAVIDSON           TN   PUBLIC

            MINOR HOME DAMAGE, 24 INCH DIAMETER TREES
            SNAPPED AND UPROOTED AND DAMAGES TO FENCES
            ON THORNWOOD COURT.

0334 AM     TSTM WND DMG     2 ESE HENDERSONVILLE    36.29N 86.58W
12/11/2021                   SUMNER             TN   PUBLIC

            SEVERAL LARGE TREES UPROOTED ON AT
            CUMBERLAND HILLS NEAR LAKE PARK DRIVE IN
            HENDERSONVILLE. TWITTER REPORT.

0335 AM     TSTM WND DMG     3 E HENDERSONVILLE      36.29N 86.55W
12/11/2021                   WILSON             TN   NWS EMPLOYEE

            TREES DOWN ON JONES LANE IN EXTREME NORTH
            MOUNT JULIET.

0336 AM     TSTM WND DMG     2 NNW LA VERGNE         36.02N 86.58W
12/11/2021                   RUTHERFORD         TN   TRAINED SPOTTER

            TREES WERE BLOWN DOWN INCLUDING A TREE ON A
            HOUSE ON PEARCY STREET.

0337 AM     TSTM WND DMG     2 NE LA VERGNE          36.02N 86.55W
12/11/2021                   RUTHERFORD         TN   PUBLIC

            TREE FELL ON HOUSE ON GEORGE THOMAS DRIVE.
            REPORT AND PHOTOS FROM TWITTER.

0354 AM     TSTM WND DMG     7 SE HARTSVILLE         36.32N 86.06W
12/11/2021                   SMITH              TN   PUBLIC

            TREE FELL ON CAR ON ROME ROAD IN RIDDLETON.
            TWITTER.

0404 AM     TSTM WND DMG     SOUTH CARTHAGE          36.24N 85.95W
12/11/2021                   SMITH              TN   EMERGENCY MNGR

            MULTIPLE TREES DOWN AND STRUCTURAL DAMAGE TO
            A FEW HOUSES AND BARNS. PARTIAL ROOF TAKEN
            OFF BUILDING NEAR HWY 70.

0405 AM     TSTM WND DMG     2 ENE CARTHAGE          36.26N 85.92W
12/11/2021                   SMITH              TN   PUBLIC

            TREES UPROOTED AND TWISTED ON HORSESHOE BEND
            IN ELMWOOD. FACEBOOK REPORT.

0412 AM     TSTM WND DMG     8 E CARTHAGE            36.27N 85.80W
12/11/2021                   JACKSON            TN   PUBLIC

            TREES DOWN IN MULTIPLE AREAS IN JACKSON
            COUNTY WITH MANY DOWN IN THE GRANVILLE AREA.

0416 AM     TSTM WND DMG     GAINESBORO              36.36N 85.66W
12/11/2021                   JACKSON            TN   PUBLIC

            40 X 60 FT POLE BARN DESTROYED IN
            GAINESBORO.

0420 AM     TSTM WND DMG     6 NE RED BOILING SPRING 36.58N 85.77W
12/11/2021                   CLAY               TN   PUBLIC

            A FEW HOMES DAMAGED. POWER LINES, TREES, AND
            BARNS DESTROYED ALONG HWY 52 BETWEEN HILL
            TOP ROAD AND CLEMENTSVILLE KY ROAD.

0422 AM     TSTM WND DMG     8 NE RED BOILING SPRING 36.60N 85.73W
12/11/2021                   CLAY               TN   EMERGENCY MNGR

            TREES DOWN NEAR OLD CLEMENTSVILLE ROAD,
            DAMAGE TO CHICKEN HOUSES.

0430 AM     TSTM WND DMG     6 W LIVINGSTON          36.40N 85.44W
12/11/2021                   OVERTON            TN   PUBLIC

            TREE FELL ACROSS HWY 136.

0446 AM     TSTM WND DMG     BYRDSTOWN               36.58N 85.13W
12/11/2021                   PICKETT            TN   PUBLIC

            LARGE TREE DOWN NEAR HIGH SCHOOL IN
            BYRDSTOWN, TN.

0500 AM     TSTM WND DMG     LAWRENCEBURG            35.24N 87.33W
12/11/2021                   LAWRENCE           TN   EMERGENCY MNGR

            SEVERAL TREES WERE BLOWN DOWN ACROSS
            LAWRENCE COUNTY.

0621 AM     TSTM WND DMG     2 NW ARDMORE            35.02N 86.88W
12/11/2021                   GILES              TN   BROADCAST MEDIA

            TRACTOR TRAILER FLIPPED BY STRONG WINDS ON
            I-65 OUTSIDE OF ARDMORE.

0739 AM     TSTM WND DMG     1 NE COALMONT           35.36N 85.70W
12/11/2021                   GRUNDY             TN   EMERGENCY MNGR

            TREES DOWN NEAR COALMONT IN GRUNDY COUNTY.

&&
Local storm report, Dec 11, 4:16 PM CST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
416 PM CST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 AM     TSTM WND GST     NASHVILLE INTL AIRPORT  36.13N 86.67W
12/11/2021  M78 MPH          DAVIDSON           TN   ASOS

            NASHVILLE INTL AIRPORT ASOS MEASURED A PEAK
            WIND GUST OF 78 MPH. THIS IS THE THIRD
            HIGHEST WIND GUST EVER MEASURED AT THE
            AIRPORT.

0331 AM     NON-TSTM WND GST 2 NNE BRENTWOOD         36.03N 86.77W
12/11/2021  M69 MPH          WILLIAMSON         TN   MESONET

            MESONET STATION EW9547 BRENTWOOD.

1224 AM     TSTM WND GST     6 NW CLARKSVILLE        36.62N 87.41W
12/11/2021  M61 MPH          MONTGOMERY         TN   ASOS

            CLARKSVILLE OUTLAW FIELD ASOS MEASURED A
            PEAK WIND GUST OF 53 KNOTS / 61 MPH.

0348 AM     NON-TSTM WND GST 2 N SMYRNA              36.01N 86.52W
12/11/2021  M59 MPH          RUTHERFORD         TN   AWOS

            AWOS STATION KMQY SMYRNA AIRPORT.

0348 AM     TSTM WND GST     SMYRNA AIRPORT          36.01N 86.52W
12/11/2021  M59 MPH          RUTHERFORD         TN   AWOS

            SMYRNA AIRPORT AWOS MEASURED A PEAK WIND
            GUST OF 51 KNOTS / 59 MPH.

0540 AM     NON-TSTM WND GST 1 NE LAWRENCEBURG       35.26N 87.33W
12/11/2021  M54 MPH          LAWRENCE           TN   MESONET

            MESONET STATION FW8404 LAWRENCEBURG.

&&
Local storm report, Dec 11, 4:26 PM CST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
426 PM CST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 AM     TSTM WND GST     NASHVILLE INTL AIRPORT  36.13N 86.67W
12/11/2021  M78 MPH          DAVIDSON           TN   ASOS

            NASHVILLE INTL AIRPORT ASOS MEASURED A PEAK
            WIND GUST OF 78 MPH. THIS IS THE THIRD
            HIGHEST WIND GUST EVER MEASURED AT THE
            AIRPORT.

0331 AM     TSTM WND GST     2 NNE BRENTWOOD         36.03N 86.77W
12/11/2021  M69 MPH          WILLIAMSON         TN   MESONET

            MESONET STATION EW9547 BRENTWOOD.

1224 AM     TSTM WND GST     6 NW CLARKSVILLE        36.62N 87.41W
12/11/2021  M61 MPH          MONTGOMERY         TN   ASOS

            CLARKSVILLE OUTLAW FIELD ASOS MEASURED A
            PEAK WIND GUST OF 53 KNOTS / 61 MPH.

0348 AM     TSTM WND GST     2 N SMYRNA              36.01N 86.52W
12/11/2021  M59 MPH          RUTHERFORD         TN   AWOS

            AWOS STATION KMQY SMYRNA AIRPORT.

0348 AM     TSTM WND GST     SMYRNA AIRPORT          36.01N 86.52W
12/11/2021  M59 MPH          RUTHERFORD         TN   AWOS

            SMYRNA AIRPORT AWOS MEASURED A PEAK WIND
            GUST OF 51 KNOTS / 59 MPH.

0540 AM     TSTM WND GST     1 NE LAWRENCEBURG       35.26N 87.33W
12/11/2021  M54 MPH          LAWRENCE           TN   MESONET

            MESONET STATION FW8404 LAWRENCEBURG.

&&
Local storm report, Dec 11, 5:00 PM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
500 PM CST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 AM     TSTM WND DMG     2 ENE MOUNT JULIET      36.22N 86.49W
12/11/2021                   WILSON             TN   PUBLIC

            WELDS BROKEN ON 3 METAL SIGNS WHERE CEMENTED
            INTO CONCRETE AT MT. JULIET HIGH SCHOOL.
            STRUCTURAL ENGINEER ESTIMATED WINDS IN
            EXCESS OF 70+ MPH.

&&
Local storm report, Dec 11, 5:41 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
541 PM CST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 AM     TSTM WND DMG     8 WNW NASHVILLE         36.22N 86.92W
12/11/2021                   DAVIDSON           TN   PUBLIC

            TWITTER REPORT OF TREES DOWN IN BELLS BEND
            AREA. TIME ESTIMATED VIA RADAR.

&&

Nearby

River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.